# SDR UIEA2018111542619

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,022 hours, 10,689 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Bulb
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

F/O EFIS CONTROL PANEL WEATHER RADAR LIGHT INOP ( NO BULBS REQUIRED ON WEATHER RADAR SWITCH. SELECT SWITCH ON EFIS CONTROL PANEL REF. WIRING DIAGRAM MANUAL 34-43-22-3 AND 34-43-12 SYSTEM TEST GOOD IAW AMM 34-43-00 )
